# SDR 20001102SH030

- Difficulty date: November 2, 2000
- Submitted: November 2, 2000
- Operation: General aviation
- Aircraft: CGC5L
- Make and model: Beech B300
- Aircraft serial: FL87
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 505211958
- Condition: Cracked
- Location: Lt Flap
- Part time: 1,426 hours
- Component: Flap Act,Lt Inbd, Raythn
- Component part number: 1015210161
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOTED DURING REMOVAL OF ACTUATOR FOR ROUTINE 1,200-HOUR LUBE THAT ACTUATOR PISTON WAS CRACKED FOR ENTIRE LENGTH IN AN APPROXIMATELY STRAIGHT LINE.   A NEW P/N''D ACTUATOR AND ACTUATOR SHAFT WAS INCORPORATED ON AIRCRAFT, SN R-129, AND UP.  REPLACED ACTUATOR WITH SUPERSEDING P/N 129-521050-1.  DAMAGE MAY HAVE OCCURRED FROM FREEZING OF TRAPPED WATER EXPANDING PISTON INTERNALLY, OR, BRITTLE METAL CONDITION.  (X)
